본문 바로가기
KERD
논문KCI 등재

THE PRODUCT OF ANALYTIC FUNCTIONALS IN Z'

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Current studies on products of analytic functionals have been based on applying convolution products in D' and the Fourier exchange formula. There are very few results directly computed from the ultradistribution space Z'. The goal of this paper is to introduce a definition for the product of analytic functionals and construct a new multiplier space F(Nm) for δ(m)(s) in a one or multiple dimension space, where Nm may contain functions without compact support. Several examples of the products are presented using the Cauchy integral formula and the multiplier space, including the fractional derivative of the delta function δ(α)(s) for α > 0.

Abstract

Current studies on products of analytic functionals have been based on applying convolution products in D' and the Fourier exchange formula. There are very few results directly computed from the ultradistribution space Z'. The goal of this paper is to introduce a definition for the product of analytic functionals and construct a new multiplier space F(Nm) for δ(m)(s) in a one or multiple dimension space, where Nm may contain functions without compact support. Several examples of the products are presented using the Cauchy integral formula and the multiplier space, including the fractional derivative of the delta function δ(α)(s) for α > 0.

참고문헌 (25)

  1. M. A. Aguirre T, "A convolution product of (2j)th derivative of Dirac’s delta in r and multiplicative distributional product between r¡k and r(¢j±)", International Journal of Mathematics and Mathematical Sciences, (13), pp.789~799 (2003)
  2. M. A. Aguirre T, "The expansion in series (of Taylor types) of (k ¡ 1) derivative of Dirac’s delta in m2 + P", Integral Transforms and Special Functions, 14(2), pp.117~127 (2003)
  3. M. A. Aguirre T, "The series expansion of ±(k)(r ¡ c)", Math. Notae, pp.53~61 (1991)
  4. M. A. Aguirre T, "A generalization of convolution product of the distributional families related to the diamond operator", Thai journal of Mathematics, 2, pp.97~106 (2004)
  5. M. A. Aguirre T, "The expansion of ±(k¡1)(m2 + P)", Integral Transforms and Special Functions, 8(1), pp.139~148 (1999)
  6. P. Antosik, "Theory of Distributions. The Sequential Approach" (1973), Elsevier Scientific Publishing Co.
  7. H. J. Bremermann, "Distributions, Complex Variables, and Fourier Transforms" (1965), Addison-Wesley Publishing Co., Inc.
  8. L. Z. Cheng, "A commutative neutrix product of distributions on Rm", Mathematische Nachrichten, 151, pp.345~355 (1991)
  9. B. Fisher, "The product of distributions", Quarterly Journal of Mathematics. Oxford Series, 22(2), pp.291~298 (1971)
  10. B. Fisher, "A noncommutative neutrix product of distributions", Mathematische Nachrichten, 108, pp.117~127 (1982)
  11. B. Fisher, "The convolution of functions and distributions", Journal of Mathematical Analysis and Applications, 306(1), pp.364~374 (2005)
  12. B. Fisher, "On the composition of the distributions x¸ + and x¹ +", Journal of Mathematical Analysis and Applications, 318(1), pp.102~111 (2006)
  13. B. Fisher, "On the non-commutative neutrix product of the distributions xr lnp jxj and x¡s", Integral Transforms and Special Functions, 16(2), pp.131~138 (2005)
  14. Brian Fisher, "On the commutative product of distributions", 대한수학회보, 43(2), pp.271~281 (2006), 대한수학회
  15. S. Gasiorowicz, "Elementary Particle Physics" (1966), J. Wiley and Sons, Inc.
  16. I. M. Gelfand, "Generalized functions, Vol. I" (1964), Academic Press
  17. A. Kilicman, "Further results on the noncommutative neutrix product of distributions", Serdica, 19(2), pp.145~152 (1993)
  18. B. H. Li, "Non-standard analysis and multiplication of distributions", Science Academia Sinica, 21(5), pp.561~585 (1978)
  19. C. K. Li, "The product of r¡k and r± on Rm", International Journal of Mathematics and Mathematical Sciences, 24(6), pp.361~369 (2000)
  20. C. K. Li, "The products on the unit sphere and even-dimension spaces", Journal of Mathematical Analysis and Applications, 305(1), pp.97~106 (2005)
  21. C. K. Li, "An approach for distributional products on Rm", Integral Transforms and Special Functions, 16(2), pp.139~151 (2005)
  22. C. K. Li, "Example of the neutrix product of distributions on Rm", Radiation math, 6(1), pp.129~137 (1990)
  23. C. K. Li, "The neutrix convolution product in Z0(m) and the exchange formula", International Journal of Mathematics and Mathematical Sciences, 21(4), pp.695~700 (1998)
  24. L. Schwartz, "Th´eorie des distributions a valeurs vectorielles, I, II", Université de Grenoble Annales de l'Institut Fourier Univ Grenoble, 7, pp.1~141 (1957)
  25. F. Treves, "Topological vector spaces, distributions and kernels" (1970), Academic Press

관련 논문AI추천

이 간행물의 다른 논문 (19건)